# SDR UPS07M49398

- Difficulty date: January 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 ENG RIGHT CORE COWL AFT LWR EDGE FOUND WITH CHAFE MARK AS MARKED.  DAMAGED LONGERON AT NR 1 ENG RIGHT CORE COWL AFT LWR EDGE AREA REMOVED PER SRM 51-31-01 V-II R38.  NEW LONGERON FAB PER EN 1093-07.  HOLES ON FAB LONGERON PICKED UP AS PER SRM 51-31-01 V-II R38.  PAINT TOUCHED UP ON REWORK AREA PER SRM 51-21-01 V-II R38.  NEW LONGERON AT NR 1 ENG RIGHT CORE COWL AFT LWR EDGE AREA INSTALLED PER SRM 51-21-01 V-II R38.
